These are the symptoms that most people will experience at high altitudes due to the relative lack of oxygen at higher altitudes. Assuming that your MVP is mild as you state and has not impaired your heart function, this is unlikely to be related.
I have MVP and it causes trigeminy and short runs of V tach. After five years on a beta blocker I am developing symptoms of early CHF and I am in my early 40's. What causes the abnormal rhythms and am I too young for CHF?
As a flight attendant with mvp, I find that I have also noticed some of these symptoms. I find that I feel it more so if I have been flying very long trans atlantics flights, with little rest and poor diet. I also notice that I sleep alot longer than other F.A's often 20+ hrs after a long flight where I have missed a nights sleep. If I don't or can't sleep that long for some reason it seems to take forever to recover.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.